Table of contents

Tsukuba Journal of Mathematics

 Vol.42, No.2(2018) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
U-HangKi and 
Hiroyuki Kurihara
Commutingstructure Jacobi operators for real hypersurfaces in complex space forms II
127
Nobukazu Shimeno and Yuichi Tamaoka
The hypergeometric function for the root system oftype with a certain degenerate parameter
155
YutakaIwamoto
Anindecomposable continuum as subpower Higson corona
173
Katsusuke Nabeshima and Shinichi Tajima
Computationmethods of logarithmic vector fields associated with semi-weighted homogeneousisolated hypersurface singularities
191
Yasser F. Ortiz-Castillo, Artur Hideyuki Tomita andTakamitsu Yamauchi
HigsonCompactifications of Wallman type
233
Yasuhiro Hara
ATopological Proof of Chen's Alternative Kneser Coloring Theorem
251
Ryota Umezawa
Onan Analog of the Arakawa-Kaneko Zeta Function and Relations of Some MultipleZeta Vlues
259
Yuji Kasahara
ANote on the Product of Independent Random Variables with Regularly VaryingTails
295
Yasuyuki Kachi and Pavlos Tzermias
AFormula for the Hurwitz Zeta Function, Riemann's Functional Equation and Certain Integral Representations
309